MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ BLOOD COLLECTION SET, 23GX0.75""

Medline Industries, LP MEDLINE; DBQ BLOOD COLLECTION SET, 23GX0.75""
Catalog Number DYNDTNBCS23G
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "butterfly needle is failing and leaking blood at the hub connection site.There appears to be small cracks in the plastic.".
 
Additional Manufacturer Narrative
The customer reported that the butterfly needle was failing and leaking blood at the hub connection site, there appeared to be small cracks in the plastic, and a significant amount of blood got onto the lab phlebotomist, but they were wearing their lab coat and no exposure occurred.Investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months; the vendor investigation included retained sample inspection, simulated usage verification, and dhr review.The investigation results were not confirmed because a sample or photo was not received for investigation.No abnormalities were found in the product, product quality meets the requirements of the product specifications, and it was uncertain whether the product itself was damaged or if there was looseness between the connecting components; there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ BLOOD COLLECTION SET, 23GX0.75""
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50755652
Report Number1417592-2026-39457
Device Sequence Number9550997
Product Code FPA
UDI-Device Identifier30888277680238
UDI-Public30888277680238
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBCS23G
Device Lot Number240301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown